# SDR ASAA2015102013487

- Difficulty date: October 20, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 998 hours, 317 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT CAME ON AFTER START.  ACFT GROUNDED. PERFORMED APU BITE PROCEDURE FOUND "MAINT LIGHT FOR LOQ ON" ACCOMPLISHED LOW OIL QTY BITE DEACTIVATION PROCEDURE. "MAINT LIGHT FOR LOQ OFF" SHOWS ON CDU. REF AMM 49-61-00, APU OPERATIONAL.
